It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Neuropathy Board Index
Board Index > Neuropathy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 8 of 8 for avelox neuropathy. (0.001 seconds)


... I took Avelox for a sinus infection and had a sever reaction to it. I had hives, lips swelled up along with the eyes and face. ... (9 replies)
... (9 replies)
... Yes, fluoroquinolones (Levaquin, Cipro, Avelox, Tequin, etc...) can all cause neuropathy, along with a whole host of other problems (tendon/ligament/joint damage, anxiety, fatigue, depersonalization, brain fog, tinnitus, the list goes on and on...). Permanent disability is possible, but mostly not likely...most people do recover from these adverse reactions, but depending... (9 replies)

... I was on Prednisone twice sine January for a bacterial sinus infection. I was also on Avelox and Levaquin. ... (0 replies)
... Have either of you (who are complaining about these similar problems) taken any fluoroquinolone antibiotics (Cipro, Levaquin, Tequin, Avelox, etc...) in your lifetime? This class of drugs can cause all of your ailments (peripheral neuropathy, shooting/stabbing/ripping pains, periodic limb movement disorder (myoclonic jerks), muscle fasciculations, fatigue, brain fog,... (4 replies)
... As far as I know Zithromax isn't associated with neuropathic symptoms (I could be wrong though, it's not my area of expertise), however fluoroquinolones (such as Cipro, Levaquin, Tequin, and Avelox) are. They are actually a fairly common cause of neuropathy, along with muscle fasciculations, tendon damage, fibromyalgia...the list goes on and on. The biggest problem with this... (4 replies)
... This is very important... during your surgery (or around your surgery), did they give you any drugs? If so, which one? What you are describing is something that has happened to many people after taking a family of drugs known as floroquinolones. These include Avelox Levaquin Cipro Tequin and many others. (6 replies)
... bgirl3, have you taken any of the following drugs in the last 3 years? Avelox Levaquin Cipro Tequin These are all used to treat infections, and can CAUSE neuropathy, among other things. The adverse reactions caused by these drugs can go on for years after taking them. (17 replies)




Pages: 1

All times are GMT -7. The time now is 05:52 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!